# SDR C2XA01IA368

- Difficulty date: October 7, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PCW121TM
- Part serial: 120623
- Condition: Unserviceable
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

GPT-  FLIGHT 3397, AFTER LEAVING THE GATE,THE CREW NOTED SMOKE IN THE CABIN, RETURNED TO THE GATE. THE AIRCRAFT WAS RELEASED IAW MEL. THE AIRCRAFT WAS INSPECTED AND RELEASED FOR FERRY FLIGHT FROM GPT TO IAH. MAINTENANCE REMOVED AND REPLACED THE NUMBER 2 ENGINE, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
